Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Is The Brown Discharge Am I Having?

I am on birth control and I am married. My husband had hernia surgery almost 4 weeks ago. Instead of having a period this month, I have had a brown discharge that has turned into blood, but still having the brown discharge too. Is this cause for any concern and what could this be?
Mon, 29 Aug 2022
Report Abuse
General & Family Physician 's  Response
Hi,

The single hormone contraceptive containing progesterone hormone is known for irregular spotting or bleeding pattern. I feel you are taking same. Please don't worry. Such side effect tends to be common in early days while afterwards it becomes less often.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hernia


Loading Online Doctors....
What Is The Brown Discharge Am I Having?

Hi, The single hormone contraceptive containing progesterone hormone is known for irregular spotting or bleeding pattern. I feel you are taking same. Please don t worry. Such side effect tends to be common in early days while afterwards it becomes less often. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician